# SDR GTIA000322

- Difficulty date: November 10, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT (RED) INOP FWD OF ROW ONE.   FOUND 1 EA BROKEN WORE. REPAIRED SAME. OPS CHECK GOOD PER MD80 M/M 20-50-01 & 33-53-00.
